C Hooley - On the Barban-Davenport-Halberstam theorem : X

hrj:182 - Hardy-Ramanujan Journal, January 1, 1998, Volume 21 - 1998 - https://doi.org/10.46298/hrj.1998.182
On the Barban-Davenport-Halberstam theorem : XArticle

Authors: C Hooley 1

  • 1 University of Whales

We return to the topics of the third and ninth papers of the series, and the main aim is to remove some conditions on the previous results by means of a large-sieve estimate due to H. L. Montgomery.


Volume: Volume 21 - 1998
Published on: January 1, 1998
Imported on: March 3, 2015
Keywords: large sieve inequality,equi-distribution,[MATH] Mathematics [math]

6 Documents citing this article

Consultation statistics

This page has been seen 226 times.
This article's PDF has been downloaded 238 times.